I had unprotected sex 4 times in the same night, over a period of 8 hours. All 4 times the guy came inside of me. That night at 10:45 I got the generic version of plan b & took it. I was fine but now it's been exactly a week tonight since I've taken the pill & I started to bleed. It's a little more than the usual spotting. The thing is I don't think it's my period because I've taken plan b (the real one) & haven't had any bleeding before. Also I got my period a week & a half before I had sex. Please tell me what this means I'm driving myself insane.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2015 • 0 answers
Posted 13 Oct 2015 • 1 answer
Posted 3 Feb 2016 • 2 answers
Posted 12 Feb 2016 • 2 answers
Posted 29 May 2016 • 1 answer